I got lumigan 3 percent (same as Latisse) to help my lashes recover from extensions. I used one tiny drop in the lid and used a fine eyeliner brush to apply it at the base of upper lashes only. I used it 3 times a week for 6 weeks. After 5 weeks, I noticed a red purplish tinge along the lash line. So, I decided I did not need the stress of possible side effects and threw it out. About a week after throwing it out, I noticed that my eyes were darker. The bright aqua blue was gone and my eyes has turned from a light blue green to a dark grey, slate green/blue colour. (refer to uploaded pics) This occurred after approximately 23 applications with the tiniest drop. An ophthalmologist has told me since, that whatever is put around the eye will actually also get into the eye. Yes, I did notice no eyelash loss in that time and some growth but so not worth it. Upon further research of this product, I discovered that you can also experience orbital fat loss and get sunken eyes. Google - lumigan orbital atrophy (images). I believe that if you are using this product without side affect, at some point, you are likely to experience a colour change or sunken eyes. I have a friend who has been using it for glaucoma. It was after five years of use that she noticed a gold ring around the iris of her blue eyes. Most of the literature is suggesting that this happens with long term use. Well, it happened to me with minimal product use in a very short amount of time and it changed my iris colour. (Refer to pics) I am devastated. The colour change is permanent. However, the orbital fat and eyelid discolouration is not permanent and can correct over time.I would encourage anyone using this product to please consider ceasing, as you may become another Latisse casualty. I am not naming the Doctor who gave me the script, as I persuaded and convinced him to give it to me, to help me recover from eyelash damage from extensions. Yes, he really should have refused to give it to me but I was very convincing in my plea for it. I have six appointments with a psychologist in the New Year, to help me recover from all my cosmetic disasters. Please - be careful what you wish for. I did not realise I had such pretty eyes until I wrecked them. I did not realise that I had quite good natural lashes until I used a product that to improve them that then changed my eye colour for the worse. Also, I did not realise I had good skin until (in the hands of bad therapist) I wrecked it. I did not realise I had nice lips until (in the hands of bad cosmetic tatooist) I wrecked them. Despite other people actual wrecking them, the fact is that I did not need to attempt to improve or enhance anything I had naturally and in the process I have wrecked my self with permanent damage and unwanted changes. So, I conclude again with - Be careful what you wish for!
Latisse - Lumigan 3% Generic for Latisse -Brisbane, AU
Latisse changed my eye colour
My eyes continued to darken even after ceasing lumigan. This is after about 8 weeks of stopping
The redness and purple along the lash line seems to be almost gone compared to what it was. So that's at approx 8 weeks after stopping. I've done a lot research and I honestly believe that if you are using this and don't have side affect at some stage it will with longer use. It can start to grow hairs inside the eyelids and tear ducts, it can stain the whites of the iris and affect your ocular pressure and not to forget the sunken eyes from orbital fat loss. I have no reversing of iris colour this is likely to be permanent. However, I have a small glimmer of hope, as one lady who used it for glaucoma said that after three or more years of not using it her eyes seemed to return to their original colour of bright light green instead of dark ate green from Lumigam. Remember Latisse is Lumigan. Also, ever see Claire Danes spraining the product laty or personally raving about it? No. I would not be surprised if she ended up with issues from it but has to stay hush hush because of the contact she would have made with Latisse.
Sorry just wrote an update above. Was supposed to say - ever recently seen Claire Danes promoting the product, not spraining.
The change updated
This is another before pic and after pic taken at 2.5 months after stopping. Anyone had any experience with the Isis iris lightening kit? If yes, please share.
Colour at three months - no change. My work does new staff head shots every year, same photographer and lighting. I am waiting for the new photos to do a before and after shot that will show the change with when there is definitely no light variation or photographic differences. I'm not looking forward to seeing the new photo with my new ugly eye colour :(
Blue eyes turned dark green
Latisse really need to be more specific in their side effects. It doesn't turn blue eyes brown. It turns them dark green and dark navy slate. This can happen in a very short amount if time with minimal use and to lash line only. There are more reports of this happening to blue eyes, not reports of turning brown but darkening to dark green hazel and very dark greys. The doctors on here saying it can't really happen when you just put it on the lash line are lying and misleading.
Dark grey eyes
They are really quite a dark grey green now. My limball ring used to be a bright blue. Latisse has MADD it thicker and really dark grey almost black. I hate looking at the mirror. It's made me look so dull. The colour is really unflattering compared to my real colour and I'm stuck with it. I hate latisse. You can't even contact them in their website to advise them of what happened - dodgy
Eyes keep darkening
At nearly 3 months after stopping lumigan, my eyes keep darkening.
Before and after 3 months since stopping
Before - light blue
After - dark get green/hazel
After - dark get green/hazel
Before and after latisse
Sorry but my before eyes were good. The after is dark grey and dull
Dark get eyes
My eyes continued to darken even months after stopping latisse. It is a shame that the side effects information dies not state that, it can darken blue and green eyes into a very dark grey (not brown) and it can happen quickly and us irreversible. I emailed Allegan to advise then of what happened to me and they don't even reply
Very depressed 4 months after stopping
This is the most depressing thing I could have ever done to myself. And what's worse is it's not like dying your hair a bad colour and damaging it, or getting a real bad hair cut. Sure that's depressing but at least you know there will be light at the end if the tunnel and it will grow and eventually come back. It's just so weird looking in the mirror at different eyes that are not that flattering to my hair and complexion as my natural colour. I go to do my eye make up and it just looks do different. I barely go out anymore and dread weekdays when I have to face the mirror to put make up in for work.
Worst product ever!!
The psychological damage of this product going wrong has been enormous for me. It's very gloomy when when you have to face the mirror and see that your once bright eyes are dark grey and dull. Even changing my make up colours has not helped. The red purple line along the lash has finally totally gone. So that took about 4 months to correct itself. No change in the iris, if anything it has continued to darken over.
Iris is still dark 4,5 months latee
5 mths no changes
Eyes are still grey. I just pray they will one day return. I urge anyone considering using latisse to not. If you are using it cease immediately.
Dark grey after brief use of latisse.
Hard to believe it did this in such a short time. I am so depressed. This is likely to be permanent. Can't believe latisse alludes to this only occurring in eyes that already have brown pigment when it is actually light blue green eyes that are most at risk of colour change.
Latisse update - 5 mths
It's been 5 months. I keep waking up in the mornings hoping that they will have lightened back but they kind of seem to darken :(
6 months later
It has been six months since I stopped. I would now describe my eye colour as grey and dark grey. I see no blue greens anymore. They are doing the iris lightening with laser in Spain. This is the same as what Stroma are trying to get approved. I doubt it will ever be approved. The possible negative side effect risks listed in the agreement forms in Spain sound horrendous. They range from the iris inflammation ( which can be treated) eye hemorage (not sure how long that takes to heal) permanently displayed pupil that no longer responds to light and some other stuff about things attaching to the cornea. The pupil dilation and the hemorage would be a very depressing and distressing if it happened. So, I doubt anyone will agree to try this procedure, except people in the trials from poor countries who were paid to
8 months later
I hope my review and others who experienced eye colour change and sunken eyes have started to put latisse out of business.
Was this review helpful? 9 others found this helpful